# SDR SIMA20170325005

- Difficulty date: March 25, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14539290001
- Condition: Gouged
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND FRAME 65  GOUGED AT NUT PLATE HOLE ON RT SIDE JUST ABOVE FLOOR LEVEL. AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE FRAME IAW ERS-EM-53MR-2636.
